Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JakeeeeeyXx

I'm Getting Small Spots On Month 9 Of Accutane! :,(

Recommended Posts

Hi!

I've been on acctane for around 9 months now and I have made really good progress but I still get small spots... I can't really put a time scale on them it seems to be like I have no spots for 2 weeks then I'll get 3 in 3 days. The way I'm trying to look at it is that if I was offered this skin 9 months ago I'd have probably taken it, but I did kind of think it'd be better than this. I'm super red and my lips are pretty manky looking. I just want to know if this is normal, did you guys still get little spots when you had been on accutane for so long? It's not cystic or anything it's just consistent and it gets me down, that partnered with the red, and I mean RED face and lips. :,(

Any answers would be greatly appreciated!

Jake.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×